U.S. doctors online nowAsk doctors free
CA
A 26-year-old male asked:

Geodon (ziprasidone) plus ativan not sedating enough. what can i do to get to sleep? also have seroquel and it only works before large meals. lot of food works

2 doctor answers4 doctors weighed in
Dr. Michael Summers
Sleep Medicine 24 years experience
See psychiatrist: If you are on Geodon, (ziprasidone) Seroquel, and Ativan, and it's not working, it's clear your underlying psychiatric issues are not well controlled. Call your psychiatrist and make an appointment with him/her to address your concerns, as you likely need some adjustments to your current medication dosing/choices.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
First please have a complete physical examination to know if you have an illness. If not, your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help you and recommend supportive services and possibly a sleep study.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 30, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.